Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

I have cramping but dint have my period

hi i m 25 n today i got lot pain in my stomach due to period but i didnt got any blood is it normal n y m having i take any tablets or check with nurse???
Asked On : Thu, 10 Mar 2011
Answers:  4 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thanks for choosing health care magic.This could be normal.Wait for a day.if your periods are regular and you have not taken any medicines for delaying or other wise you can wait.Again the pain may not be menstrual if you do not get bleeding in a day or so and having pain please see your doctor.You can take analgesics if you want.
Answered: Thu, 10 Mar 2011
I find this answer helpful
  User's Response
but i took medicine to get rid of the it kk
Answered: Thu, 10 Mar 2011
General & Family Physician Dr. Vidya Muralidhar's  Response

Welcome to HealthcareMagic forum.

Pain during periods is dysmennorhea, it could happen a few hours or a day or two prior to the actual bleed starts, mostly occurring along with bleeding in majority.

You could expect your cycles in a day or two .For the pain , you could take TAB Meftal Spas when you feel any pain.

For now, wait for your cycles .
Answered: Thu, 10 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
Pain in dysmenorrhoea can come a day or two in advance and things should be normal by tommorow. Taking pain killers is not wrong. I believe you are not anaemic and don't have any secondary problem.
Answered: Thu, 10 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor